# SDR FDEA2019010113624

- Difficulty date: December 31, 2018
- Submitted: January 14, 2019
- Operation: Air carrier
- Aircraft: N915FD
- Make and model: Boeing 757236
- Aircraft serial: 24120
- Aircraft time: 56,891 hours, 26,770 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Structure
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WTB. CHORD CORRODED OUTSIDE PERMITTED LIMITS IAW SRM 53-00-71 ALLOWABLE DAMAGE 1 FIG 101 DETAIL IV AND VII REV 125 REPAIRED CHORD IAW EA F-5340-T0344282 P1.
